Formality theorems: from associators to a global formulation
Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 313-348.

Let M be a differential manifold. Let Φ be a Drinfeld associator. In this paper we explain how to construct a global formality morphism starting from Φ. More precisely, following Tamarkin’s proof, we construct a Lie homomorphism “up to homotopy" between the Lie algebra of Hochschild cochains on C (M) and its cohomology (Γ(M,ΛTM),[-,-] S ). This paper is an extended version of a course given 8 - 12 March 2004 on Tamarkin’s works. The reader will find explicit examples, recollections on G -structures, explanation of the Etingof-Kazhdan quantization-dequantization theorem, of Tamarkin’s cohomological obstruction and of globalization process needed to get the formality theorem. Finally, we prove here that Tamarkin’s formality maps can be globalized.

DOI: 10.5802/ambp.220
Gilles Halbout 1

1 Institut de Recherche Mathématique Avancée Université Louis Pasteur 7, rue René Descartes 67084 Strasbourg Cedex FRANCE
@article{AMBP_2006__13_2_313_0,
     author = {Gilles Halbout},
     title = {Formality theorems: from associators to a global formulation},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {313--348},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {2},
     year = {2006},
     doi = {10.5802/ambp.220},
     mrnumber = {2275450},
     zbl = {1112.53067},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.220/}
}
TY  - JOUR
AU  - Gilles Halbout
TI  - Formality theorems: from associators to a global formulation
JO  - Annales mathématiques Blaise Pascal
PY  - 2006
DA  - 2006///
SP  - 313
EP  - 348
VL  - 13
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.220/
UR  - https://www.ams.org/mathscinet-getitem?mr=2275450
UR  - https://zbmath.org/?q=an%3A1112.53067
UR  - https://doi.org/10.5802/ambp.220
DO  - 10.5802/ambp.220
LA  - en
ID  - AMBP_2006__13_2_313_0
ER  - 
%0 Journal Article
%A Gilles Halbout
%T Formality theorems: from associators to a global formulation
%J Annales mathématiques Blaise Pascal
%D 2006
%P 313-348
%V 13
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.220
%R 10.5802/ambp.220
%G en
%F AMBP_2006__13_2_313_0
Gilles Halbout. Formality theorems: from associators to a global formulation. Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 313-348. doi : 10.5802/ambp.220. https://ambp.centre-mersenne.org/articles/10.5802/ambp.220/

[1] J. H. Bauesi The double bar and cobar constructions, Compos. Math, Volume 43 (1981), pp. 331-341 | Numdam | MR | Zbl

[2] V. Dolgushev Covariant and equivariant formality theorems, Adv. Math., Volume 191 (2005), pp. 147-177 | DOI | MR | Zbl

[3] V. G. Drinfeld Quasi-Hopf algebras, Leningrad Math. J., Volume 1 (1990), pp. 1419-1457 | MR

[4] V. G. Drinfeld Quantum groups, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), Amer. Math. Soc., Providence, RI, 1993, pp. 798-820 | MR

[5] B. Enriquez A cohomological construction of quantization functors of Lie bialgebras, Adv. Math., Volume 197 (2005), pp. 430-479 | DOI | MR | Zbl

[6] P. Etingof; D. Kazhdan Quantization of Lie bialgebras. I, Selecta Math. (N.S.), Volume 2 (1996), pp. 1-41 | DOI | MR | Zbl

[7] P. Etingof; D. Kazhdan Quantization of Lie bialgebras. II, III, Selecta Math. (N.S.), Volume 4 (1998), p. 213-231, 233-269 | DOI | MR | Zbl

[8] B. Fedosov A simple geometrical construction of deformation quantization, J. Diff. Geom., Volume 40 (1994), pp. 213-238 | MR | Zbl

[9] M. Gerstenhaber; A. Voronov Homotopy G-algebras and moduli space operad, Internat. Math. Res. Notices, Volume 3 (1995), pp. 141-153 | DOI | MR | Zbl

[10] G. Ginot Homologie et modèle minimal des algèbres de Gerstenhaber, Ann. Math. Blaise Pascal, Volume 11 (2004), pp. 95-127 | DOI | Numdam | MR | Zbl

[11] G. Ginot; G. Halbout A formality theorem for Poisson manifold, Lett. Math. Phys., Volume 66 (2003), pp. 37-64 | DOI | MR | Zbl

[12] V. Ginzburg; M. Kapranov Koszul duality for operads, Duke Math. J., Volume 76 (1994), pp. 203-272 | DOI | MR | Zbl

[13] G. Halbout Formule d’homotopie entre les complexes de Hochschild et de de Rham, Compositio Math., Volume 126 (2001), pp. 123-145 | DOI | MR | Zbl

[14] V. Hinich Tamarkin’s proof of Kontsevich’s formality theorem, Forum Math., Volume 15 (2003), pp. 591-614 | DOI | MR | Zbl

[15] G. Hochschild; B. Kostant; A. Rosenberg Differential forms on regular affine algebras, Transactions AMS, Volume 102 (1962), pp. 383-408 | DOI | MR | Zbl

[16] C. Kassel Homologie cyclique, caractère de Chern et lemme de perturbation, J. Reine Angew. Math., Volume 408 (1990), pp. 159-180 | DOI | MR | Zbl

[17] M. Khalkhali Operations on cyclic homology, the X complex, and a conjecture of Deligne, Comm. Math. Phys., Volume 202 (1999), pp. 309-323 | DOI | MR | Zbl

[18] M. Kontsevich Formality conjecture. Deformation theory and symplectic geometry, Math. Phys. Stud., Volume 20 (1996), pp. 139-156 | MR | Zbl

[19] M. Kontsevich Deformation quantization of Poisson manifolds, I, Lett. Math. Phys., Volume 66 (2003), pp. 157-216 | DOI | MR | Zbl

[20] M. Kontsevich; Y. Soibelman Deformations of algebras over operads and the Deligne conjecture (2000), pp. 255-307 | MR | Zbl

[21] P. B. A. Lecomte; M. De Wilde A homotopy formula for the Hochschild cohomology, Compositio Math., Volume 96 (1995), pp. 99-109 | Numdam | MR | Zbl

[22] D. Tamarkin Another proof of M. Kontsevich’s formality theorem (1998) (math.QA/9803025)

[23] A. Voronov; Kluwer Acad. Publ. Homotopy Gerstenhaber algebras, Conférence Moshé Flato 1999, Vol. II (Dijon), Math. Phys. Stud., 22, 2000, pp. 307-331 | MR | Zbl

Cited by Sources: